MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, 5.5MM DIAMETER, LENGTH 40MM, CANULATED AND FENESTRATED

ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, 5.5MM DIAMETER, LENGTH 40MM, CANULATED AND FENESTRATED
Model Number UU051-01-5540
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tulip disassociated from the polyaxial screw head while in situ.The surgeon was removing the screw in order to redirect it, in a more favorable position.Once removed the screw came apart.The screw was removed and replaced without incident and there was a short delay in the procedure.

Brand Name
MOMENTUM
Common Device Name
SCREW, POLYAXIAL, 5.5MM DIAMETER, LENGTH 40MM, CANULATED AND FENESTRATED
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano 75074
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key22310553
Report Number3005823819-2025-00011
Device Sequence Number8621227
Product Code NKB
UDI-Device Identifier00814386023160
UDI-Public00814386023160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU051-01-5540
Device Catalogue NumberUU051-01-5540
Device Lot NumberU042851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexUnknown